# SDR SWAA011003

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 42,252 hours, 40,816 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, LOST B-HYDRAULIC SYSTEM PRESS AND FLUID.  REMOVED AND REPLACED BROKEN HYDRAULIC LINE AT B-SYSTEM ELECTRIC PUMP PER MM.
